# SDR BAQA091935

- Difficulty date: February 2, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,722 hours
- Engine: Lyc LTS101*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 4021541791
- Part serial: 89101829
- Condition: Inoperative
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT WOULD DECOUPLE. REPLACED WITH SERVICABLE UNIT.   02/03/2004
